MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES  ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC

APPLIED MEDICAL RESOURCES  ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Model Number G6313
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: colectomy.Event description: ai translated: incident which occurred on (b)(6) 2024 concerning an alexis retractor with commercial reference g6313 and batch number 1525898 from the applied medical france laboratory.Use of an alexis retractor which split when during use for a colectomy, which was noticed by the team during washing.No clinical consequences for the patient.This is not a recurring problem.Intervention: they noticed it at the end of the procedure so they did not replace it.Patient status: no clinical consequences for the patient.
 
Event or Problem Description
Procedure performed: colectomy.Event description: ai translated: incident which occurred on (b)(6) 2024 concerning an alexis retractor with commercial reference (b)(4) and batch number.1525898 from the applied medical france laboratory.Use of an alexis retractor which split when during use for a colectomy, which was noticed by the team during washing.No clinical consequences for the patient.This is not a recurring problem.Additional information received from company rep.Via email on 26feb25: it was at the end of the procedure.They did not use another device at this moment.It did not particulate.We could not see where it was broken.It's in a bag.Intervention: they noticed it at the end of the procedure so they did not replace it.Patient status: no clinical consequences for the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of sheath tear.Based on the condition of the returned unit and the description of the event, it is likely that a sharp object or instrument came into contact with the sheath, resulting in a hole or tear that further propagated due to the stress experienced by the sheath.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
 ALEXIS O C-SECTION PROTECTOR - RETRACTOR
Common Device Name
INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21234925
Report Number2027111-2025-00330
Device Sequence Number18161647
Product Code KNA
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6313
Device Catalogue Number101478493
Device Lot Number1525898
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown